# SDR 08FDEA04635

- Difficulty date: October 30, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766351
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FWD CARGO PIT, STA 600 RBL 2 INCH WL 155 FLOOR SUPPORT STRINGER IS CORRODED.  REPAIRED LOWER FWD CARGO PIT FLOOR SUPPORT STRINGER STA 600 RBL 2 WL 155 REF SRM 51-40-3 PGS 1-6.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
